Bruise from IV won't go away after 5 months post surgery, is this something to be concerned about? (photo)
Doctor Answers 2
IV Bruising 5 Months Post Surgery
This is uncommon to see so many months down the track. I would suggest seeing another doctor for a second opinion. It’s very difficult to assess without seeing you in person.
Bruising is bleeding that occurs under the skin. Rarely, you can get deposition of a pigmented breakdown product of the red blood cells called hemosiderin, which gets deposited in the tissues and essentially causes staining of the tissue. This can be addressed with laser treatments such as a CO2 or other laser that treats pigment.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.